# SDR UIEA2024101501017

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: 113T12161
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 6-6 PIN FLAP SUPPORT #4 WITH CORROSION( PIN WAS REPLACED AND TORQUE WAS APPLIED IAW AMM 27-51-04-402-135. NO FURTHER DEFECTS NOTED )
